# SDR ASOA2016030414634

- Difficulty date: March 4, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 27,195 hours, 19,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED.  REMOVED AFT CARGO DOOR SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  FASTENER HOLES DRILLED ON LOWER SILL AT BS 1000-1051, LBL 42, IAW SRM 51-40-11-001-001-A01.
